At this time I am feeling anxious, irritable, having lots of headaches, sleep problems, concentration problems, negative thoughts..could the Zoloft not be working or could I be immune to the Zoloft?
Something similar happened to me. Yes, Zoloft can lose effectiveness after several years, according to my psychiatrist. So we added Brintellix (an antidepressant that can be used to boost the effectiveness of another antidepressant) to the Zoloft, and that has made a big difference. I'm also now taking Trazodone to help me sleep, which is great. Another factor for me was that my PMS was getting worse & pretty much turning into PMDD, which obviously was NOT helping my depression & anxiety! It turns out that PMS can often get worse as you get older & after you give birth.
Bottom line: there's nothing wrong with you, you just need to talk with your doctor and make some changes. I know it's discouraging, but you can definitely get better.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Aug 2011 • 14 answers
Posted 20 Oct 2011 • 3 answers
Posted 24 Feb 2013 • 12 answers
Posted 31 May 2015 • 4 answers
Posted 29 May 2016 • 1 answer